# SDR AT9900350

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FLAPPER VALVE FORWARD OF THE NOSE COMPARTMENT INNER SKIN AT BS 203 BL-0 CORRODED.  REMOVED SKIN, FABRICATED AND INSTALLED REPAIR IAW B737 SRM 53-30-2, 51-21-11, 53-30-3, AND 51-10-2.
